MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S3-4 13M; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTED,POLYMER/METAL

SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S3-4 13M; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTED,POLYMER/METAL
Catalog Number 71421538
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/20/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to patient presented stiffness and pain.Polyethylene insert was replaced for a thinner component.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.It was reported that a revision surgery was performed due to pain and stiffness approximately four and a half years post implantation.It was further reported that the surgeon was concerned that the poly insert has disengaged, and it was therefore exchanged with a thinner component.The batch number is unknown.Additionally, there are no patient medical records or radiographs to be provided for review.Based on insufficient information, a clinical assessment cannot be performed at this time.Without the actual product involved, our investigation cannot proceed.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.Based on this investigation, the need for corrective action is not indicated.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
GII CR DEEP FLEX ISRT S3-4 13M
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTED,POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7166559
Report Number1020279-2018-00027
Device Sequence Number16620169
Product Code JWH
UDI-Device Identifier03596010512468
UDI-Public03596010512468
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K041825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71421538
Initial Date Received by Manufacturer 01/03/2018
Supplement Date Received by Manufacturer01/03/2018
Initial Report FDA Received Date01/04/2018
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;